# SDR USAA051031

- Difficulty date: August 19, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727b-737c
- Part time: 45,837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - SKIN, 3 INCH CRACK, 727B-737C AT STRINGER 23R.  INSTALLED DOUBLER IAW SRM.  (K)
